Alert archive / New Jersey / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 51, NWS Philadelphia/Mount Holly

June 1, 2010Burlington County, Monmouth County, Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 1, 2010, 1:17 PM EDT for Burlington County, Monmouth County, Ocean County, New Jersey. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2010, 1:17 PM EDT (17:17 UTC)
Expired
Jun 1, 2010, 2:15 PM EDT
In force
58 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Burlington County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 13 km from the middle of the area, began a volume at 17:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 5.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2010-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 456 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2010-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
456 J/kg
Mixed-layer CIN
-84 J/kg
Mixed-layer LCL
842 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

111 
WUUS51 KPHI 011717
SVRPHI
NJC005-025-029-011815-
/O.NEW.KPHI.SV.W.0051.100601T1717Z-100601T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
117 PM EDT TUE JUN 1 2010

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN MONMOUTH COUNTY IN CENTRAL NEW JERSEY...
  NORTH CENTRAL BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
  NORTHERN OCEAN COUNTY IN SOUTHERN NEW JERSEY...
  THIS INCLUDES THE CITY OF TOMS RIVER...

* UNTIL 215 PM EDT

* AT 115 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MOUNT HOLLY...OR 16 MILES SOUTH OF TRENTON...AND MOVING EAST AT 30
  MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  PEMBERTON AND JOBSTOWN AROUND 125 PM EDT...
  WRIGHTSTOWN AROUND 135 PM EDT...
  BROWNS MILLS AROUND 140 PM EDT...
  WOODRUFF AROUND 200 PM EDT...
  CEDAR GLEN LAKES AROUND 205 PM EDT...
  WHITING AND CASSVILLE AROUND 210 PM EDT...

LAT...LON 3998 7409 3995 7409 3989 7477 4006 7481
      4027 7410 3998 7408
TIME...MOT...LOC 1717Z 262DEG 19KT 3999 7474

$$

HAYES/MARCIANO
2 follow-up statements
817 
WWUS51 KPHI 011736
SVSPHI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
136 PM EDT TUE JUN 1 2010

NJC005-025-029-011815-
/O.CON.KPHI.SV.W.0051.000000T0000Z-100601T1815Z/
MONMOUTH NJ-OCEAN NJ-BURLINGTON NJ-
136 PM EDT TUE JUN 1 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR NORTH CENTRAL BURLINGTON...NORTHERN OCEAN AND SOUTHWESTERN
MONMOUTH COUNTIES...

AT 132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR FORT DIX...OR 17 MILES SOUTHEAST OF TRENTON...MOVING
EAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEW EGYPT BY 145 PM EDT...
  WOODRUFF BY 150 PM EDT...
  CEDAR GLEN LAKES BY 155 PM EDT...
  CRESTWOOD VILLAGE...WHITING AND CASSVILLE BY 200 PM EDT...
  LAKEHURST BY 205 PM EDT...
  CEDAR GLEN WEST...LEISURE KNOLL AND LEISURE VILLAGE WEST-PINE LAKE
  PARK BY 210 PM EDT...

LAT...LON 3998 7409 3995 7409 3992 7441 3991 7465
      4009 7468 4025 7411 4000 7408 3998 7408
TIME...MOT...LOC 1736Z 262DEG 24KT 4001 7458

$$

HAYES/MARCIANO
410 
WWUS51 KPHI 011814
SVSPHI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
214 PM EDT TUE JUN 1 2010

NJC005-025-029-011825-
/O.EXP.KPHI.SV.W.0051.000000T0000Z-100601T1815Z/
MONMOUTH NJ-OCEAN NJ-BURLINGTON NJ-
214 PM EDT TUE JUN 1 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BURLINGTON...
NORTHERN OCEAN AND SOUTHERN MONMOUTH COUNTIES HAS EXPIRED...

LAT...LON 3998 7409 3995 7409 3992 7441 3991 7465
      4009 7468 4025 7411 4000 7408 3998 7408
TIME...MOT...LOC 1815Z 262DEG 24KT 4005 7424

$$

HAYES/MARCIANO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 10:33 AM EDT, 2 hours 44 minutes earlier.

Area forecast discussion, Jun 1, 10:33 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1033 AM EDT TUE JUN 1 2010

.SYNOPSIS...
THE AREA WILL BE NEAR THE SOUTHERN PERIPHERY OF A ZONAL FLOW
ALOFT INTO SATURDAY. THIS WILL RESULT IN FRONTAL BOUNDARIES
REACHING OUR AREA, STALLING AND THEN MOVING BACK TO THE NORTH.
COLD FRONTS SHOULD MOVE INTO THE REGION ON TUESDAY AND AGAIN LATE
THURSDAY INTO FRIDAY BEFORE THEY STALL AND MOVE BACK TO THE NORTH.
A STRONGER COLD FRONTAL PASSAGE IS FORECAST FOR SUNDAY NIGHT.

&&

.NEAR TERM /THROUGH TONIGHT/...
NOT MUCH HAS CHANGED FROM THIS MORNING'S LOOK AT THE SOUNDINGS
FROM PREVIOUS THINKING. ALTHOUGH INGREDIENTS ARE NOT COMING TOGETHER
PERFECTLY FOR NASTY CONVECTION, THERE ARE SIGNS. REGARDING
INSTABILITY. BREAKS ARE OCCURRING AND THIS WILL ALLOW OUR
MUCAPES TO EXCEED 1000J. THEY ARE NEARLY THERE ALREADY ON OUR LAPS
ANALYSIS. WE HAVE MAINTAINED THE MAXIMUM TEMPERATURE FORECAST
FROM THE PREVIOUS PACKAGE, AND THAT HAS US NEAR OR ABOVE THE
WARMER STAT GUIDANCE. IF WE TAP THE INSTABILITY THAT RESIDES ABOVE
THE SURFACE, THEN CONVECTION HAS THAT GOING FOR IT.

REGARDING SHEAR, THERE IS SOME DIRECTIONAL SHEAR AND SOME
SPEED SHEAR, ALTHOUGH THE LEVELS OF THE LATTER ARE NOT ALL THAT
IMPRESSIVE. BULK SHEAR VALUES DO INCREASE LATE IN THE DAY ACROSS
OUR CWA, THIS MIGHT NOT RAMP UP IN TIME ESPECIALLY GIVEN THAT
THERE ARE ONGOING SHOWERS N AND W OF OUR CWA. THERE IS A
CONSIDERABLE H8 THETA E RIDGE POISED TO MOVE ACROSS THE AREA TODAY
/A LOT OF WHICH HAS TO DO WITH THE H8 DEW POINTS OF 12 TO 13 DEG
C/, BUT THE H8 JET /AGAIN, NOT THAT IMPRESSIVE/ MOVES BY EARLY.
THIS IS OCCURRING BASED ON THE 12Z 850MB ANALYSIS.

ALOFT, WE HAVE THE REMNANTS OF THE SOUTHEASTERN MID LEVEL VORTEX
MOVING ACROSS THE AREA, BUT IT IS CONSIDERABLY WEAKENED AS IT
MOVES INTO THE FLATTENING RIDGE TO OUR EAST. IT CARRIES WITH IT
SOME Q-VECTOR CONVERGENCE. IT SEEMS TO RUN WELL AHEAD OF AN UPPER
LEVEL JET WHOSE POSITION IN THE MODELS LOOKS A LITTLE LESS
FAVORABLE THAN IT DID YESTERDAY. THE TROUGH ALOFT HAS A SURFACE
FRONT THAT DOES MAINTAIN SOME LOWER LEVEL FRONTOGENESIS INTO OUR
AREA.

SPC BELIEVES WE MAY HAVE ENOUGH OF THE THERMODYNAMICS BUT NOT
QUITE THE KINEMATICS FOR A SLIGHT RISK, AND THAT SEEMS CONSISTENT
WITH WHAT WE ARE STILL SEEING. HOWEVER, WE HAVE MAINTAINED THE GUSTY
WINDS AND HEAVY DOWNPOURS TO THE WORDING GIVEN ALL OF THE ABOVE,
AND WE WILL CONTINUE WITH SOME KIND OF ENHANCED WORDING IN THE
HWO. LATEST ANALYSIS WAS SHOWING THAT PWAT VALUES ARE 200 PCT OF
NML WEST OF OUR CWA.

WE THINK IT WILL BE A FAIRLY BREEZY DAY OUTSIDE OF CONVECTION, BUT
IT WOULD TAKE STRONG CONVECTION TO GENERATE WINDS OF ANY CONCERN.

BY THE WAY, ONE MIGHT THINK THAT WE WOULD START WITH A MESOSCALE
BOUNDARY THAT WAS PUT DOWN BY THE CLUSTER OF CELLS THAT MOVED FROM
BUCKS COUNTY TO MONMOUTH COUNTY LATE YESTERDAY AFTERNOON AND EARLY
EVENING, BUT WE CAN NOT FIND IT.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
WE HAVE SPED UP JUST A LITTLE THE END OF THE PRECIPITATION
TONIGHT /ALTHOUGH WE STILL LAG THE MODELS A LITTLE BIT/, AND THEN
WEDNESDAY LOOKS BE A DAY WITH A FAIR AMOUNT OF SUNSHINE. ON
WEDNESDAY NIGHT, THE NAM IS THE FASTEST OF THE THREE MAJOR MODELS
WITH THE NEXT IMPULSE AND ASSOCIATED SURFACE BOUNDARY. GIVEN THE
ZONAL FLOW, WE COULD NOT DISMISS THE NAM COMPLETELY AND THEREFORE
HAVE INTRODUCED SOME CHANCE POPS NORTHWEST. THIS CONTINUES THE
TREND WE BEGAN WITH THE PREVIOUS PACKAGE. THE NAM AND TO SOME
DEGREE THE GFS WOULD HAVE THE INGREDIENTS THAT WE SEE TODAY
APPEARING TOGETHER AGAIN ON THURSDAY /PERHAPS EVEN WITH BETTER
DYNAMICS/, WHILE THE ECMWF IS HOLDING MAINLY THE DYNAMICS BACK.
FOR NOW, WE JUST CONTINUED WITH THE MENTION OF THUNDER AND SPLIT
THE MAV AND MET POPS.

ON TEMPERATURES, GUIDANCE CAME IN A LITTLE BIT COOLER IN THE
NORTHWEST THAN CONTINUITY FOR TONIGHT AS THERE IS JUST A HINT OF
WEAK COLD AIR ADVECTION THERE, AND WE NUDGED DOWN TEMPERATURES A
LITTLE IN RESPONSE. ON WEDNESDAY, WE SHOULD MIX UP THROUGH H925,
AND A COMPROMISE BETWEEN THE ECMWF AND NAM TEMPERATURES AT THAT
LEVEL RESULT IN MAXES THAT ARE CONSISTENT WITH A BLEND OF
CONTINUITY AND GUIDANCE. ON WEDNESDAY NIGHT, WE ARE STAYING WITH
THE TEMPERATURES ON THE HIGHER END OF GUIDANCE IN CASE THE SPEEDY
NAM IS CORRECT /IT ALSO HAS A NICE H925 SOUTHWEST FLOW/. WE
MAINTAIN CONTINUITY FOR NOW ON THURSDAY.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A FRONTAL BOUNDARY FROM THE NORTHWEST IS EXPECTED TO DROP INTO OUR
REGION ON THURSDAY NIGHT AND FRIDAY. WITH THE UPPER PATTERN FORECAST
TO BECOME ZONAL FOR THE LATE PART OF THE WEEK INTO SATURDAY, THE
FRONT SHOULD NOT HAVE MUCH OF A PUSH BEHIND IT. AS A RESULT, WE ARE
EXPECTING THE BOUNDARY TO EITHER STALL OR DISSIPATE OVER OUR REGION.
IN EITHER CASE, WE WILL INTRODUCE CHANCE POPS TO OUR NORTHERN
COUNTIES ON THURSDAY NIGHT AND CARRY CHANCE POPS EVERYWHERE FOR
FRIDAY. WE WILL LINGER CHANCE POPS INTO FRIDAY EVENING, MAINLY IN
OUR SOUTHERN COUNTIES.

ISOLATED CONVECTION IS POSSIBLE ON SATURDAY WITH THE REMNANTS OF THE
FRONTAL BOUNDARY NEARBY, SO WE WILL CARRY SLIGHT CHANCE POPS.

A SHORT WAVE IS EXPECTED TO PASS OVER THE GREAT LAKES REGION ON
SUNDAY. THE FEATURE IS THEN FORECAST TO PASS ACROSS THE NORTHEASTERN
STATES IN THE SUNDAY NIGHT INTO MONDAY TIME FRAME. THE SHORT WAVE
MAY PROVIDE ENOUGH OF A PUSH TO CAUSE A COLD FRONT FROM THE
NORTHWEST TO MAKE ITS WAY THROUGH OUR REGION. WE WILL INCLUDE CHANCE
POPS FOR SHOWERS AND THUNDERSTORMS FOR SUNDAY AFTERNOON INTO SUNDAY
NIGHT, OUT AHEAD OF THE COLD FRONT.

IF THE COLD FRONT CLEARS OUR REGION, WE WILL SEE DRY WEATHER
CONDITIONS FOR MONDAY.

IT LOOKS AS THOUGH MAXIMUM TEMPERATURES WILL BE MAINLY IN THE 80S
FOR FRIDAY, SATURDAY AND SUNDAY, WITH OVERNIGHT LOWS IN THE 60S AND
LOWER 70S. IT MAY BE A BIT COOLER FOR MONDAY.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

AN APPROACHING COLD FRONT AND UPPER LEVEL TROUGH WILL CAUSE
DETERIORATING CONDITIONS IN SHOWERS AND THUNDERSTORMS TODAY.
STRATOCUMULUS IS EXPECTED TO FORM INTO THE AREA AFTER SUNRISE OR
BY MID MORNING... WITH PERHAPS A FEW SHOWERS OR EVEN ISOLATED
THUNDERSTORMS AROUND AS WELL. AS CONVECTION DEVELOPS TODAY...MOST
AREAS WILL LIKELY REMAIN VFR OUTSIDE OF SHOWERS AND
THUNDERSTORMS...BUT CONDITIONS MAY BE LOCALLY MUCH LOWER IN RAIN.

WITH THE ACTION EXPECTED TO START INCREASING LATER THIS MORNING...
AND WITH FORCING FEATURES AT THEIR BEST EFFICIENCY THIS AFTERNOON...
IT WAS DECIDED TO ADD SHOWERS TO THE BODY OF THE FORECAST FOR THIS
AFTERNOON AND ALSO ADD IN A TEMPO GROUP FOR LOWER CONDITIONS IN
THUNDERSTORMS. AS THE FRONT SLIDES BY LATE THIS AFTERNOON...IT WAS
FELT THAT THE ACTIVITY SHOULD WANE SO ONLY A CB REMARK WAS CARRIED
BEYOND 00Z. AFTER SUNSET, AREAL COVERAGE OF SHOWERS AND STORMS
SHOULD MARKEDLY DECREASE WITH A GOOD DEAL OF CLEARING DURING THE
EVENING HOURS.

OUTLOOK...
HIGH PRESSURE WILL BRING A RETURN TO FAIR WEATHER WITH GOOD FLYING
CONDITIONS WEDNESDAY...AND LIKELY INTO THURSDAY. MODEL GUIDANCE IS
TRYING TO BRING THE NEXT FRONT INTO OUR AREA A LITTLE BIT FASTER...
WITH LOWER CONDITIONS AND MORE PRECIPITATION POSSIBLE FOR LATER
THURSDAY...THURSDAY NIGHT...AND INTO FRIDAY.

&&

.MARINE...
THE SOUTHWEST FLOW AHEAD OF THE COLD FRONT APPROACHING FROM THE
NORTHWEST TODAY IS EXPECTED TO INCREASE. A SMALL CRAFT ADVISORY HAS
BEEN ISSUED FROM LATE MORNING THROUGH THE AFTERNOON...AND EVEN INTO
THIS EVENING SOUTH. THIS IS FOR A MARGINAL EVENT...WITH GUSTS NEAR
25 KNOTS AT TIMES AND SEAS PERHAPS BUILDING TO 5 FEET THIS
AFTERNOON. WAVEWATCH DOES INDICATE SEAS BUILDING TO 5 TO 6 FEET...
BUT IT IS THOUGHT THAT THIS IS OVERDONE BY A FOOT OR SO. BUT...5
FOOT SEAS AT THE OFFSHORE BUOYS CANNOT BE RULED OUT.

ALSO...SHOWERS AND THUNDERSTORMS WILL BECOME SCATTERED TO NUMEROUS
THIS AFTERNOON. SOME THUNDERSTORMS COULD BE STRONG AND PRODUCE
STRONG WIND GUSTS AND COPIOUS LIGHTNING.

HIGH PRESSURE WILL RETURN WEDNESDAY INTO THURSDAY, BEFORE ANOTHER
COLD FRONT APPROACHES FOR THURSDAY NIGHT AND INTO FRIDAY.
ADDITIONAL MARINE FLAGS MAY BE NEEDED AT THAT POINT. RESIDUAL LOW
PRESSURE MAY AFFECT THE MARINE AREAS DURING THE WEEKEND.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 PM EDT THIS EVENING FOR
     ANZ452>455.
     SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ450-
     451.

&&

SYNOPSIS...DELISI/GIGI
NEAR TERM...DELISI/GIGI/MARCIANO
SHORT TERM...DELISI
LONG TERM...IOVINO
AVIATION...
MARINE...
Hazardous weather outlook, Jun 1, 4:37 AM EDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
437 AM EDT TUE JUN 1 2010

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-020900-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
437 AM EDT TUE JUN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SOME THUNDERSTORMS TODAY MAY GENERATE GUSTY WINDS AND HEAVY
DOWNPOURS RESULTING IN LOCALIZED FLOODING OF POOR DRAINAGE AREAS.
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

ANZ452>455-020900-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
437 AM EDT TUE JUN 1 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 11 PM
EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

ALSO, SOME THUNDERSTORMS TODAY MAY GENERATE GUSTY WINDS AND HEAVY
DOWNPOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-451-020900-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
437 AM EDT TUE JUN 1 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM
EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

ALSO, SOME THUNDERSTORMS TODAY MAY GENERATE GUSTY WINDS AND HEAVY
DOWNPOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-020900-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
437 AM EDT TUE JUN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

SOME THUNDERSTORMS TODAY MAY GENERATE GUSTY WINDS AND HEAVY
DOWNPOURS. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 1, 7:40 AM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
740 AM EDT TUE JUN 01 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND DMG     LAWRENCEVILLE           40.30N 74.73W
05/31/2010                   MERCER             NJ   LAW ENFORCEMENT

            UTILITY POLE AND WIRES DOWN ALONG ROUTE 206.

0505 PM     HAIL             ROCKY HILL              40.40N 74.64W
05/31/2010  E0.25 INCH       SOMERSET           NJ   TRAINED SPOTTER

0510 PM     HAIL             1 W YARDLEY             40.24N 74.86W
05/31/2010  E0.50 INCH       BUCKS              PA   TRAINED SPOTTER

0515 PM     HAIL             TRENTON                 40.22N 74.76W
05/31/2010  E0.50 INCH       MERCER             NJ   TRAINED SPOTTER

0520 PM     FLOOD            PRINCETON               40.35N 74.66W
05/31/2010                   MERCER             NJ   TRAINED SPOTTER

            ROADWAY FLOODING.

0530 PM     HAIL             TRENTON                 40.22N 74.76W
05/31/2010  E0.25 INCH       MERCER             NJ   TRAINED SPOTTER

0543 PM     HAIL             HAMILTON SQUARE         40.23N 74.68W
05/31/2010  E0.25 INCH       MERCER             NJ   TRAINED SPOTTER

0545 PM     TSTM WND DMG     MORRISVILLE             40.21N 74.79W
05/31/2010                   BUCKS              PA   TRAINED SPOTTER

            TREES AND LIMBS DOWN IN A FOUR BLOCK AREA, SWING SET
            KNOCKED OVER. ALSO SOME SMALL HAIL.

0545 PM     HAIL             MORRISVILLE             40.21N 74.79W
05/31/2010  E0.25 INCH       BUCKS              PA   TRAINED SPOTTER

0550 PM     TSTM WND DMG     MERCERVILLE-HAMILTON SQ 40.23N 74.67W
05/31/2010                   MERCER             NJ   TRAINED SPOTTER

            TREE LIMBS DOWN.

0550 PM     HAIL             MERCERVILLE-HAMILTON SQ 40.23N 74.67W
05/31/2010  E0.25 INCH       MERCER             NJ   TRAINED SPOTTER

0624 PM     HAIL             HAMILTON SQUARE         40.23N 74.68W
05/31/2010  E0.25 INCH       MERCER             NJ   TRAINED SPOTTER

0628 PM     HAIL             HAMILTON SQUARE         40.23N 74.68W
05/31/2010  E1.00 INCH       MERCER             NJ   TRAINED SPOTTER

            ESTIMATED 2.00 INCHES OF RAIN.

0630 PM     HAIL             HAMILTON SQUARE         40.23N 74.68W
05/31/2010  E0.75 INCH       MERCER             NJ   TRAINED SPOTTER

            2.50 INCHES OF RAIN AND ROADWAY FLOODING.

0650 PM     HEAVY RAIN       MERCERVILLE-HAMILTON SQ 40.23N 74.67W
05/31/2010  M0.00 INCH       MERCER             NJ   TRAINED SPOTTER

            2.73 INCHES OF RAIN.

0755 PM     HEAVY RAIN       MORRISVILLE             40.21N 74.79W
05/31/2010  M0.00 INCH       BUCKS              PA   TRAINED SPOTTER

            2.41 INCHES OF RAIN.

&&

JPOIRIER
Special weather statement, Jun 1, 12:37 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1237 PM EDT TUE JUN 1 2010

NJZ013-015-018>020-PAZ068-069-071-011730-
BUCKS PA-CAMDEN NJ-MERCER NJ-MONTGOMERY PA-NORTHWESTERN BURLINGTON NJ-
OCEAN NJ-PHILADELPHIA PA-WESTERN MONMOUTH NJ-
1237 PM EDT TUE JUN 1 2010

...A STRONG THUNDERSTORM WILL AFFECT BUCKS...BURLINGTON...CAMDEN...
MERCER...MONMOUTH...MONTGOMERY...OCEAN AND PHILADELPHIA COUNTIES...

AT 1233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES EAST OF PHILADELPHIA...MOVING EAST AT 30
MPH. THE THUNDERSTORM WILL BE NEAR RIVERSIDE...WILLINGBORO AROUND
1245 PM...JACKSONVILLE...MOUNT HOLLY AROUND 100 PM...JOBSTOWN...
MCGUIRE AFB AROUND 115 PM...NEW EGYPT AND WOODRUFF AROUND 130 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

LAT...LON 4021 7426 3994 7424 3989 7509 4016 7513

HAYES
Special weather statement, Jun 1, 12:39 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1239 PM EDT TUE JUN 1 2010

NJZ001-007-008-011745-
MORRIS NJ-SUSSEX NJ-WARREN NJ-
1239 PM EDT TUE JUN 1 2010

...A CLUSTER OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN WILL
AFFECT MORRIS...SUSSEX AND WARREN COUNTIES...

AT 1237 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN 6 MILES SOUTH
OF NEWTON...MOVING EAST AT 30 MPH. THESE THUNDERSTORMS WILL BE NEAR
ANDOVER...HOPATCONG AROUND 1245 PM...GREEN POND...LAKE TELEMARK
AROUND 100 PM...BUTLER AND KINNELON AROUND 115 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

LAT...LON 4086 7487 4104 7491 4112 7446 4108 7449
      4104 7449 4105 7444 4102 7442 4101 7432
      4097 7427 4091 7428

HAYES
Special weather statement, Jun 1, 12:49 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1249 PM EDT TUE JUN 1 2010

NJZ018>020-027-011745-
CAMDEN NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
1249 PM EDT TUE JUN 1 2010

...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...CAMDEN AND OCEAN
COUNTIES...

AT 1247 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES EAST OF CAMDEN...MOVING EAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR LUMBERTON...MOUNT HOLLY AROUND 100
PM...PEMBERTON HEIGHTS...LEISURETOWNE AROUND 115 PM...PRESIDENTIAL
LAKES...COUNTRY LAKE ESTATES AROUND 130 PM...OLD HALFWAY AND CEDAR
GLEN LAKES AROUND 145 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
IN ADDITION...WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4000 7421 3974 7427 3991 7504 4004 7497

HAYES
Special weather statement, Jun 1, 1:14 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
114 PM EDT TUE JUN 1 2010

NJZ012>015-019-020-026-011815-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-MERCER NJ-MIDDLESEX NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
114 PM EDT TUE JUN 1 2010

...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...MERCER...
MIDDLESEX...MONMOUTH AND OCEAN COUNTIES...

AT 111 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES EAST OF TRENTON...MOVING EAST AT 25 MPH.
THE THUNDERSTORM WILL BE NEAR CLARKSBURG...IMLAYSTOWN AROUND 130
PM...JACKSONS MILLS...MANALAPAN AROUND 145 PM...FARMINGDALE...HOWELL
AROUND 200 PM AND TINTON FALLS AROUND 215 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

LAT...LON 4011 7467 4025 7467 4031 7408 4009 7409

HAYES/MARCIANO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 3:30 AM EDTSmall Craft AdvisoryPHI16 hr
Jun 1, 12:37 PM EDTSpecial Weather StatementPHIBurlington53 min
Jun 1, 12:39 PM EDTSpecial Weather StatementPHIMorris66 min
Jun 1, 12:49 PM EDTSpecial Weather StatementPHIBurlington, Ocean56 min
Jun 1, 1:14 PM EDTSpecial Weather StatementPHIMonmouth61 min
Jun 1, 1:46 PM EDTSpecial Weather StatementPHIMonmouth59 min
Jun 1, 2:04 PM EDTSpecial Marine WarningPHI42 min
Jun 1, 2:05 PM EDTSevere Thunderstorm WarningPHIMonmouth25 min
Jun 1, 2:18 PM EDTSpecial Weather StatementPHIOcean42 min
Jun 1, 2:23 PM EDTSpecial Weather StatementPHIMercer67 min
Jun 1, 2:29 PM EDTSpecial Weather StatementPHIOcean61 min
Jun 1, 2:49 PM EDTSpecial Weather StatementPHIOcean56 min
Jun 1, 2:54 PM EDTSpecial Weather StatementPHISussex66 min
Jun 1, 3:06 PM EDTSpecial Weather StatementPHIOcean54 min
Jun 1, 3:13 PM EDTSpecial Weather StatementPHIHunterdon, Somerset62 min
Jun 1, 3:14 PM EDTSpecial Weather StatementPHIHunterdon, Somerset61 min
Jun 1, 3:33 PM EDTSpecial Weather StatementPHISomerset57 min
Jun 1, 3:51 PM EDTSpecial Weather StatementPHISussex54 min
Jun 1, 4:27 PM EDTSpecial Weather StatementPHIHunterdon, Middlesex, Somerset63 min
Jun 1, 4:34 PM EDTSpecial Weather StatementPHIMorris56 min
Jun 1, 5:07 PM EDTSpecial Weather StatementPHICape May38 min
Jun 1, 5:13 PM EDTSpecial Weather StatementPHIMonmouth62 min
Jun 1, 5:20 PM EDTSpecial Marine WarningPHI62 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.